MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2420-0500
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set tubing would not clamp the following information was received by the initial reporter with the following verbatim type of incident/problem: malfunction - during or after use level of harm: no apparent harm - reached patient/person ahs optional report to cmdsnet (health canada): yes incident details: line removed from channel, safety blue lock did not clamp infusion still running and patient received free flowing levophed.Who was affected? patient frequency of problem: first time.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that line removed from channel, safety blue lock did not clamp infusion still running and patient received free flowing.One sample received for evaluation.There were no visual damages or abnormalities.The tubing was primed and a simulated infusion conducted at 125ml/hr for 1 hour with bd calibrated alaris pump.The door of the pump was opened, and the set was inspected to see if the clamp was closed.This test was conducted 10 times.The slide clamp at the lower pumping segment fitting operated as intended each time.Failure was not replicated.A root cause was not determined because the failure was not replicated.A device history record review could not be performed because the lot number is unknown.
 
Event or Problem Description
Material # 2420-0500 , batch # unknown.It was reported by customer that line removed from channel, safety blue lock did not clamp infusion still running and patient received free flowing levophed.Verbatim: rcc received a complaint via email.Email(s) attached.Ahs mdip reference number (id): (b)(4).Date of incident (yyyy-mm-dd): (b)(6) 2024.Type of incident/problem: malfunction - during or after use.Level of harm: no apparent harm - reached patient/person.Ahs optional report to cmdsnet (health canada): yes.Incident details: line removed from channel, safety blue lock did not clamp infusion still running and patient received free flowing levophed.Who was affected? patient.Frequency of problem: first time.Device information: device name/description: set alaris pump primary 20 drop 2y with check valve smartsite 116 inch pv 18ml.Manufacturer: carefusion.Manufacturer code/model: 2420-0500.Serial or lot number: unknown.Expiry date: unknown.Supplier:(b)(4).Supplier catalogue number: al2420-0500.Is device retained: yes.Number of devices: 1.Device handling hazards (when blank = hazards not specified): other wipe, contained, labeled? wiped, double-bagged, labelled.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20759025
Report Number9616066-2024-01722
Device Sequence Number9356224
Product Code FPA
UDI-Device Identifier07613203012430
UDI-Public(01)07613203012430
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2420-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown